Ask an expert
Question

22 Jul 2010

repost sorry doc
hi prof
im so sorry i cant access the first post with your reply, something went wrong there, readers cant access it...
Answer 358 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Sorry, too, I have no idea what might have happened, as I did everything routinely on my side.
I seem to find the below at the first time you posted the question :
" When one is trying out new meds and doses, it may be important for the shrink to see a patient more than once a month, and at LEAST to be available by phone to review the situation as it changes.

Its not an issue of the "wrong" meds - but several otherwise very useful meds can cause drowsiness, especially in the first couple of weeks. Try calling your shrink to ask for advice specifically about the side-effects you seem to be experiencing, as she may well want to adjust the doses or meds within this month - or may want to encourage you to press on right now. "
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.